# SDR CA970620017

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- System (JASC): 2420 · AC Generation System
- Part: Gen Control Unit
- Part number: 51511004
- Condition: Failed
- Location: Nr 3 Gen
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) LOST #3 MAIN BUS AND FLIGHT STATION BUS ON TAKEOFF. TAKEOFF REJECTED. FOUND GENERATOR CONTROL UNIT AT FAULT. GCU FROM GENERATOR #3 SWAPPED WITH APU'S GCU SERVICEABLE.
